# SDR UHLA201507290642

- Difficulty date: July 29, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 26,186 hours, 16,114 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB 10 CRACKED ON BOTTOM OF RT HORIZONTAL STABILIZER.  REPAIRED RT HORIZONTAL STABILIZER RIB 10A IAW ETD2015-170-070653, REV A.
